Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 547865, 15 pages
http://dx.doi.org/10.1155/2012/547865
Research Article

Stability of an 𝑛-Dimensional Mixed-Type Additive and Quadratic Functional Equation in Random Normed Spaces

1Department of Mathematics Education, Gongju National University of Education, Gongju 314-711, Republic of Korea
2Mathematics Section, College of Science and Technology, Hongik University, Jochiwon 339-701, Republic of Korea

Received 5 August 2011; Accepted 28 November 2011

Academic Editor: Xianhua Tang

Copyright Β© 2012 Yang-Hi Lee and Soon-Mo Jung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, A Collection of Mathematical Problems, Interscience, New York, NY, USA, 1960.
  2. D. H. Hyers, β€œOn the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  3. T. Aoki, β€œOn the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, pp. 64–66, 1950. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  4. D. G. Bourgin, β€œClasses of transformations and bordering transformations,” Bulletin of the American Mathematical Society, vol. 57, pp. 223–237, 1951. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  5. T. M. Rassias, β€œOn the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  6. P. W. Cholewa, β€œRemarks on the stability of functional equations,” Aequationes Mathematicae, vol. 27, no. 1-2, pp. 76–86, 1984. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  7. S. Czerwik, Functional Equations and Inequalities in Several Variables, World Scientific, River Edge, NJ, USA, 2002. View at Publisher Β· View at Google Scholar
  8. Z. Gajda, β€œOn stability of additive mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 3, pp. 431–434, 1991. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  9. P. GΔƒvruΕ£a, β€œA generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 184, no. 3, pp. 431–436, 1994. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  10. D. H. Hyers, G. Isac, and T. M. Rassias, Stability of Functional Equations in Several Variables, BirkhΓ€user Boston, Boston, Mass, USA, 1998.
  11. K.-W. Jun and H.-M. Kim, β€œOn the stability of an n-dimensional quadratic and additive functional equation,” Mathematical Inequalities & Applications, vol. 9, no. 1, pp. 153–165, 2006. View at Google Scholar
  12. S.-M. Jung, β€œOn the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 204, no. 1, pp. 221–226, 1996. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  13. S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Nonlinear Analysis, vol. 48, Springer, New York, NY, USA, 2011.
  14. Y.-H. Lee, β€œOn the stability of the monomial functional equation,” Bulletin of the Korean Mathematical Society, vol. 45, no. 2, pp. 397–403, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  15. Y.-H. Lee and K.-W. Jun, β€œA generalization of the Hyers-Ulam-Rassias stability of Jensen's equation,” Journal of Mathematical Analysis and Applications, vol. 238, no. 1, pp. 305–315, 1999. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  16. Y.-H. Lee and K.-W. Jun, β€œA generalization of the Hyers-Ulam-Rassias stability of the Pexider equation,” Journal of Mathematical Analysis and Applications, vol. 246, no. 2, pp. 627–638, 2000. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  17. Y.-H. Lee and K.-W. Jun, β€œOn the stability of approximately additive mappings,” Proceedings of the American Mathematical Society, vol. 128, no. 5, pp. 1361–1369, 2000. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  18. B. Schweizer and A. Sklar, Probabilistic Metric Spaces, North-Holland, New York, NY, USA, 1983.
  19. A. N. Ε erstnev, β€œOn the concept of a stochastic normalized space,” Doklady Akademii Nauk SSSR, vol. 149, pp. 280–283, 1963. View at Google Scholar
  20. J. B. Diaz and B. Margolis, β€œA fixed point theorem of the alternative, for contractions on a generalized complete metric space,” Bulletin of the American Mathematical Society, vol. 74, pp. 305–309, 1968. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  21. I. A. Rus, Principles and Applications of Fixed Point Theory, Dacia, Cluj-Napoca, Romania, 1979.
  22. V. Radu, β€œThe fixed point alternative and the stability of functional equations,” Fixed Point Theory, vol. 4, no. 1, pp. 91–96, 2003. View at Google Scholar Β· View at Zentralblatt MATH
  23. L. CΔƒdariu and V. Radu, β€œFixed points and the stability of Jensen's functional equation,” Journal of Inequalities in Pure and Applied Mathematics, vol. 4, no. 1, 2003. View at Google Scholar Β· View at Zentralblatt MATH
  24. L. CΔƒdariu and V. Radu, β€œFixed points and the stability of quadratic functional equations,” Timişoara Analele Seria MatematicΔƒ-InformaticΔƒ, vol. 41, no. 1, pp. 25–48, 2003. View at Google Scholar
  25. L. CΔƒdariu and V. Radu, β€œOn the stability of the Cauchy functional equation: a fixed point approach,” Grazer Mathematische Berichte, vol. 346, pp. 43–52, 2004. View at Google Scholar
  26. L. C. CΔƒdariu and V. Radu, β€œFixed point methods for the generalized stability of functional equations in a single variable,” Fixed Point Theory and Applications, vol. 2008, Article ID 749392, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  27. D. MiheΕ£ and V. Radu, β€œOn the stability of the additive Cauchy functional equation in random normed spaces,” Journal of Mathematical Analysis and Applications, vol. 343, no. 1, pp. 567–572, 2008. View at Google Scholar Β· View at Zentralblatt MATH
  28. W. Towanlong and P. Nakmahachalasint, β€œAn n-dimensional mixed-type additive and quadratic functional equation and its stability,” Science Asia, vol. 35, pp. 381–385, 2009. View at Publisher Β· View at Google Scholar
  29. S.-M. Jung, β€œA fixed point approach to the stability of a Volterra integral equation,” Fixed Point Theory and Applications, vol. 2007, Article ID 57064, 9 pages, 2007. View at Google Scholar Β· View at Zentralblatt MATH
  30. S.-M. Jung and T.-S. Kim, β€œA fixed point approach to the stability of the cubic functional equation,” Sociedad MatemΓ‘tica Mexicana, vol. 12, no. 1, pp. 51–57, 2006. View at Google Scholar Β· View at Zentralblatt MATH
  31. S.-M. Jung, T.-S. Kim, and K.-S. Lee, β€œA fixed point approach to the stability of quadratic functional equation,” Bulletin of the Korean Mathematical Society, vol. 43, no. 3, pp. 531–541, 2006. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH